# SDR UPS01137195

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EVACUATION SLIDE WARNING LIGHT AND BUZZER INOP, NO SLIDE ARM INDICATION ON ECAM EITHER.  REMOVED AND REPLACED NR 2 MAIN SHIP BATTERY PER MM 24-31-11 SYSTEM OPS.
